# SDR ASAA2023022542082

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 4,105 hours, 1,174 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. RAN QRH ON GROUND FOR RIGHT SIDE WINDOW OVERHEAT, LIGHT EXTINGUISHED.
